# SDR ASAA0480573

- Difficulty date: November 20, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- Aircraft time: 26,085 hours, 13,385 cycles
- Engine: Pwa JT8D219
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3961896501
- Condition: Disconnected
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT CHECK - FWD SERVICE (R-1) DOOR EMERGENCY SLIDE LANYARD WAS FOUND DISCONNECTED.  RECONNECTED LANYARD. (K)
